MAUDE Adverse Event Report: AESCULAP AG MICROSPEED UNI XS HIGHSPEED MOTOR; HIGHSPEED POWER SYSTEMS

AESCULAP AG MICROSPEED UNI XS HIGHSPEED MOTOR; HIGHSPEED POWER SYSTEMS
Model Number GD675
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with gd675 - microspeed uni xs highspeed motor.According to the complaint description, the unit display showed an error after a function check when the pedal was pressed.This could not be rectified even after several restarts.The planned operation was carried out with a replacement unit.There was no described patient harm.Additional information was not available.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.According to the corresponding ifu, a maintenance must take place at least once per year.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
New information: at 9:00 am on (b)(6) 2021, checked microspeed motor system of bbraun before orthopedic surgery and found that the power on screen of the equipment was normal.Connected the high-speed motor lead line gd675.When the device pedal was down, error 9 appeared on the host screen, and gd675 high-speed motor did not rotate.Plugged in the interface, restarted the device system several times, the fault had not been eliminated.As the patient had entered the operating room to start anesthesia, the equipment was stopped after asking for instructions.Replaced spare equipment and provided it to doctors for operation.No harm had been done to the patient.No sample or picture provided.

Brand Name
MICROSPEED UNI XS HIGHSPEED MOTOR
Common Device Name
HIGHSPEED POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11553121
Report Number9610612-2021-00199
Device Sequence Number17104823
Product Code HBC
UDI-Device Identifier04038653347605
UDI-Public4038653347605
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGD675
Device Catalogue NumberGD675
Device Lot Number52323329
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR